MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 DAVOL® PEDIATRIC CATH KIT; INFANT CATH KIT

C.R. BARD, INC. (COVINGTON) -1018233 DAVOL® PEDIATRIC CATH KIT; INFANT CATH KIT
Model Number 0035640
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the kit was missing the swab-sticks.
 
Event or Problem Description
It was reported that the kit was missing the swab-sticks.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential failure mode could be ¿missing components / accessories¿.A potential root cause for this failure could be "incorrect operation".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿released warnings: the catheter should never be forced if resistance is felt.Trauma to the bladder (false passage) can be prevented by adequately lubricating the catheter and stretching the penis to straighten the urethra.Sterile: sterile unless package is opened or damaged.Caution: federal (u.S.A.) law restricts this device to sale by or on the order of a physician.Infant and pediatric cath kits information for use caution: read all instructions prior to use.Indications: bladder catheterization is performed when a sterile urine sample is needed and a clean catch specimen cannot be obtained." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
DAVOL® PEDIATRIC CATH KIT
Common Device Name
INFANT CATH KIT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8817070
Report Number1018233-2019-04159
Device Sequence Number2839077
Product Code FFH
UDI-Device Identifier00801741045851
UDI-Public(01)00801741045851
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2021
Device Model Number0035640
Device Catalogue Number0035640
Device Lot NumberNGCT1290
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer07/24/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date08/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1